# SDR AALA20130510004

- Difficulty date: May 10, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N471AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49601
- Aircraft time: 70,469 hours, 37,160 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Unit
- Condition: Inoperative
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED MULTIPLE AC POWER INTERRUPTIONS WITH CHIMES IN THE LAVATORIES AND FIRST OFFICER INSTRUMENTS BLINKING.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT TR-2 AND BUSS CONTROL UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
